Thank you for your question. I would call the place where you got your Botox treatment and let them know what your experiencing. It could be non related to Botox but best to have you get check. I hope this helps.
Why is Undereyes Yellows After Botox on Forehead?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 10
Botox the Cause of Yellow Under Eyes?
This sounds like the end result of a bruise, but is hard to determine without a photo. I’m curious as to if you also had your crow's feet done or just the forehead as bruising in the crow's feet area isn't uncommon after Botox. Gravity also tends to make things pool under the eyes and that could also be the cause. Avoiding aspirin/ibuprofen right before and for 10 days prior to Botox injections will lessen the chance of bruising. “Dr. D”
Yellow Undereyes After Forehead Botox
It definitely sounds like you have a resolving bruise but the area that you describe is a little unusual. In my experience, the bruising from Botox injections are usually self-contained bruises at the injection site. The fact that your forehead bruising travelled down below the eyes signifies a good amount of bleeding compared to the actual size of the needle and the depth of injection. In any case, the area below the eyes are notorious for easy swelling and bruising. Medications such as aspirin, anti-platelet drugs and anti-inflammatoriescan definitely contribute to this state of easy bruising.
You might also like...
Botox and bruising
Sounds like you're seeing the remnants of a bruise - and it is probably going to dissolve in the next day or two. Without viewing a photo, it's difficult to determine for sure, and this is also assuming your treatment was in that area.
Under eyes yellow after Botox
Usually yellow spots after injection are from a resolving bruise. The under eye area is where gravity brings bruises and swelling as they resolve. It is rare to get a bruise from botox. Avoiding aspirin and ibuprofen for 10 days prior to treatment helps to avoid bruises. Arnica pills can help prevent bruises and make them resolve faster.
I agree, this sounds like bruising from the Botox injections. If this doesn't resolve in a few days, you should return to see your treating provider. We have found that treating bruises with microcurrent technology can help to break the bruise up and resolve faster. For future reference, you can take a supplement called Arnica immediately following injection to help minimize brusing. In the meantime, you can learn some make up techniques to help camouflage the brusing.
Yellow Under Eyes after Botox
Did you have Botox injected anywhere around your eyes at all? Usually yellow is the last color in the bruise resolution process, which starts at a dark purple and moves to maroon, brown, green, and then yellow. The yellow under your eye is likely a bruising process secondary to the trauma of the injection. It should go away very shortly.
Yellow eyes after botox
The yellow you see is the last color from bruise resolution. Red to green to yellow to gone. When you couple gravity to the lymphatics of the face, you typically see things in the lower lids even though the procedure was forehead or upper eyes. All normal processes, all going to resolve quickly. And as one of the other docs posted, pretty uncommon in the forehead to bruise. So you don't have to assume it would do this each time in the future if you like what you see from the injection.
Bruising after Botox
Sometimes with Botox a small blood vessel can be hit, which would cause a yellowish/greenish spot, which is a bruise. While you say you had Botox to the forehead, if it were also done down to the crow's feet, by the sides of the eyes, you could get a bruise there. Most often when I see a bruise from Botox it's in the crow's feet area.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.